# SDR P5CA2020081700285

- Difficulty date: August 15, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,121 hours, 4,927 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 820
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START VALVE INOPERABLE (APPLIED MEL 80-00-02-01 WITH MDDR 132891, CAT 'C'. C/W MAINT PROCEDURE, MCC MIZ TIME 007. LP 1131722 ITEM 4: REMOVE AND REPLACED RIGHT ENGINE STARTER VALVE OPS NORMAL PER AMM 80-11-02/401. ITEM CLOSED DMI # 132891, NOTIFIED MCC, TI 23:17 J.A).
